# SDR IPXA09855182

- Difficulty date: March 27, 2009
- Submitted: March 30, 2009
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 62,626 hours, 2,650 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SURVEY SEQ 752-W4-05 REPAIR RT WING LEADING LOWER SURFACE AT STA XFS 310 HAS FASTENER SPACING LESS THAN 4D & TRACK EXTENDS THROUGH PREVIOUS STOP DRILLED HOLE.  REPAIRED PER TIMCO REO-G12591 AND EO DC8-5720-32212.
